MathSciNet Relay Station
MathSciNet bibliographic data
MR2242462 (2007h:05097) 05C50
Cioabă, Sebastian M. Eigenvalues of graphs and a simple proof of a theorem of Greenberg. Linear Algebra Appl. 416 (2006), no. 2-3, 776–782.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement